# SDR QXEA2008122601259

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 1,311 hours, 1,421 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Frozen
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"CABIN DOORS" WARNING LIGHT ILLUMINATED CLIMBING THROUGH 5000'.  DOORS PAGE REVEALED AFT PASSENGER DOOR AJAR.  PRESSURIZATION SEEMED TO BE NORMAL.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED AFT PASSENGER DOOR HANDLES, ALL ARE FLUSH WITH DOOR.  INSPECTED PROX SENSORS AND FOUND ICE ON DOOR PROX.  CLEANED AND LUBED AND REMOVED ICE.  SENSOR OPS CK GOOD.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
